| Model Number |
MAJ-579 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.E1/establishment name: (b)(6), added here due to character limitation in respective field.
Event or Problem Description
It was reported the biopsy valve reprocessing was deviated from the reprocessing guidelines.There were no reports of patient harm or injury.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Additional information added to the following fields: h6.The device was not returned to olympus for evaluation.As the lot number is unknown the device manufacturer date is unavailable.Based on the results of the investigation, it was reported that the customer's reprocessing steps deviated from the instructions for use.However, a definitive root cause could not be determined.It is likely the user's understanding of device handling and the reprocessing steps differed from olympus recommendations.The following chapters from the instructions for use pertain to this event: "an insufficiently reprocessed endoscope and/or accessory may pose an infection control risk to the patients and/or operators who touch them." olympus will continue to monitor field performance for this device.